# SDR ASAA9880143

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFTER ARRIVAL OF FLT 727, CREW REPORTED FIRST OFFICERS WINDOW WOULD NOT OPEN.  ADJUSTED UPPER FORWARD GUIDE PIN AND OPERATED NORMALLY.  (M)
